Anxiety due to switching meds

So I've been accused of being "aggressive" at work but I believe it was high anxiety for me when I tried to switch from levo to thyroid-s. I was reducing the same amount of my levo and increasing the thyroid-s, but have read recently that T3 is 3x as strong as the T4. So should I have been reducing my levo by more? I.e., taking 1 grain (60mg) to replace 175mg of the levo? Or am I really confused? I've stopped taking the thyroid-s because I've almost lost my job and have gone back to just the levo. I'm so disappointed!

4 Replies

oldestnewest
  • Don't give up. Take half the thyroid S and reduce the T4 to 75 or 50. It's the T3 that's making you spunky. Titrate the dose. Find your sweet spot.

    Or maybe you discovered that your coworkers are slow? I've noticed that recently. I don't get anxious but holy moly, some people are underfunctioning for whatever reason.

  • Maybe underactive thyroid xx

  • Underactive something....

  • You may have made the mistake I made when switching to NDT, because it says 60mcg, its effect is actually equal to 80/100mcg of levothyroxine so it looks to be like you may have underdosed.

    I would wait till you have a holiday before trying Thyroid S again as you will have time to be aware of how your body responds.

    Most NDTs give a total of 60mcg to 65mcg for 1 grain which is equal 'in effect' to approx 80/100 levo because of the T3 within it.

You may also like...